MathSciNet Relay Station
MathSciNet bibliographic data
MR891838 57R20 (57R40 57R45)
Cappell, Sylvain E.; Shaneson, Julius L. Characteristic classes, singular embeddings, and intersection homology. Proc. Nat. Acad. Sci. U.S.A. 84 (1987), no. 12, 3954–3956.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement